# SDR 99FDEA00064

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21850
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LOBE, CORROSION FWD EDGE OF TOP FLANGE ON FLOORBEAM BS 1130, LBL 3 AND FLOORBEAM 1130, LBL 19 TOP FLANGE.  REMOVED CORROSION WAS OUT OF LIMITS.  INSTALLED FLOORBEAM REPAIR PER EA 7-5310-42947.
